The critical values of L-functions of CM-base change for hilbert modular forms

Cristian Virdol

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

In this paper we generalize some results, obtained by Shimura, on the critical values of L-functions of l-adic representations attached to quadratic CM-base change of Hilbert modular forms twisted by finite order characters, to the case of the critical values of L-functions of arbitrary base change to CM-number fields of l-adic representations attached to Hilbert modular forms twisted by some finite-dimensional representations.

Original languageEnglish
Title of host publicationFunctiones et Approximatio, Commentarii Mathematici
PublisherAdam Mickiewicz University Press
Pages221-227
Number of pages7
Volume49
Edition2
ISBN (Print)9788323226550
DOIs
Publication statusPublished - 2013

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Virdol, C. (2013). The critical values of L-functions of CM-base change for hilbert modular forms. In Functiones et Approximatio, Commentarii Mathematici (2 ed., Vol. 49, pp. 221-227). Adam Mickiewicz University Press. https://doi.org/10.7169/facm/2013.49.2.2